English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Databases with uncertainty and lineage

MPS-Authors
/persons/resource/persons45609

Theobald,  Martin
Databases and Information Systems, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Benjelloun, O., Das Sarma, A., Halevy, A. Y., Theobald, M., & Widom, J. (2008). Databases with uncertainty and lineage. VLDB Journal, 17(1), 243-264. doi:10.1007/s00778-007-0080-z.


Cite as: http://hdl.handle.net/11858/00-001M-0000-000F-1B60-A
Abstract
There is no abstract available